# SDR CA190311014

- Difficulty date: February 27, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6229819104
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) HIGH ENERGY RTO DUE TO IAS SPLIT CAUTION FLAGGED ON C/A PFD (TC# 20190311014)
